Sur certaines singularités non isolées d'hypersurfaces I
[On some non isolated hypersurface singularities I]
Bulletin de la Société Mathématique de France, Volume 134 (2006) no. 2, pp. 173-200.

The aim of this first part is to introduce, for a rather large class of hypersurface singularities with 1-dimensional locus, the analog of the Brieskorn lattice at zero (the singular point of the singular locus). The main results are the finitness theorem for the corresponding (a,b)-module obtained via Kashiwara’s constructibility theorem, and non torsion results for a plane curve singularity (not nessarily reduced) and for the suspension of such non torsion cases with an isolated singularity.

L’objectif de cet article est de mettre en place, dans le cadre de fonctions à lieu singulier de dimension 1, avec des hypothèses assez restrictives mais donnant accès à beaucoup d’exemples non triviaux, l’analogue de la théorie de E.Brieskorn pour une fonction à singularité isolée. Les principaux résultats sont le théorème de finitude pour le (a,b)-module associé à l’origine, qui est obtenu via le théorème de constructibilité de M. Kashiwara, et les résultats de non torsion pour une courbe plane (non nécessairement réduite) et pour la suspension d’un tel cas sans torsion avec une singularité isolée.

DOI: 10.24033/bsmf.2505
Classification: 32S05,  32S25,  32S40
Keywords: hypersurface singularity, 1-dimensional singular locus, Brieskorn module, (a,b)-module, formal microlocal operators
@article{BSMF_2006__134_2_173_0,
     author = {Barlet, Daniel},
     title = {Sur certaines singularit\'es non isol\'ees d'hypersurfaces {I}},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {173--200},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {134},
     number = {2},
     year = {2006},
     doi = {10.24033/bsmf.2505},
     zbl = {1126.32022},
     mrnumber = {2233704},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2505/}
}
TY  - JOUR
AU  - Barlet, Daniel
TI  - Sur certaines singularités non isolées d'hypersurfaces I
JO  - Bulletin de la Société Mathématique de France
PY  - 2006
DA  - 2006///
SP  - 173
EP  - 200
VL  - 134
IS  - 2
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2505/
UR  - https://zbmath.org/?q=an%3A1126.32022
UR  - https://www.ams.org/mathscinet-getitem?mr=2233704
UR  - https://doi.org/10.24033/bsmf.2505
DO  - 10.24033/bsmf.2505
LA  - fr
ID  - BSMF_2006__134_2_173_0
ER  - 
%0 Journal Article
%A Barlet, Daniel
%T Sur certaines singularités non isolées d'hypersurfaces I
%J Bulletin de la Société Mathématique de France
%D 2006
%P 173-200
%V 134
%N 2
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2505
%R 10.24033/bsmf.2505
%G fr
%F BSMF_2006__134_2_173_0
Barlet, Daniel. Sur certaines singularités non isolées d'hypersurfaces I. Bulletin de la Société Mathématique de France, Volume 134 (2006) no. 2, pp. 173-200. doi : 10.24033/bsmf.2505. http://www.numdam.org/articles/10.24033/bsmf.2505/

[1] D. Barlet - « Contribution du cup-produit de la fibre de Milnor aux pôles de |f| 2λ », Ann. Inst. Fourier 34 (1984), p. 75-106. | Numdam | MR | Zbl

[2] -, « Interaction de strates consécutives pour les cycles évanescents », Ann. Sci. École Norm. Sup., 4e série 24 (1991), p. 401-506. | Numdam | MR | Zbl

[3] -, « Théorie des (a,b)-modules I », Complex Analysis and Geometry, Plenum Press, 1993, p. 1-43.

[4] -, « Théorie des (a,b)-modules II. Extensions, Complex Analysis and Geometry », Pitman Research Notes in Math., vol. 366, Pitman, 1997, p. 19-59. | Zbl

[5] -, « Interactions de strates consécutives pour les cycles évanescents III : le cas de la valeur propre 1 », Prépublication Inst. É. Cartan (Nancy) 38 (2004).

[6] -, « Interaction de strates consécutives II », Publ. RIMS Kyoto University 41 (2005), p. 139-173. | MR

[7] -, « Sur certaines singularités non isolées d'hypersurfaces II », Prépublication Inst. É. Cartan (Nancy) 42 (2005).

[8] D. Barlet & M. Saito - « Brieskorn Modules and Gauss-Manin systems for non isolated hypersurfaces singularities », Prépublication Inst. É. Cartan (Nancy) 54 (2004). | Zbl

[9] R. Belgrade - « Dualité et spectres des (a,b)-modules », J. Algebra 245 (2001), p. 193-224. | MR | Zbl

[10] J.-E. Bjork - « Analytic D-modules and applications », Mathematics and its Applications, vol. 247, Kluwer, 1993. | MR | Zbl

[11] E. Brieskorn - « Die Monodromie der isolierten Singularitäten von Hyperflächen », Manuscripta Math. 2 (1970), p. 103-161. | MR | Zbl

[12] A. Grothendieck - « On the de Rham cohomology of algebraic varieties », Publ. Math. Inst. Hautes Études Sci. 29 (1966), p. 93-101. | Numdam | MR | Zbl

[13] H. Hironaka - « Resolution of singularities of an algebraic variety over a field of characteristic zero I, II », Ann. Math. 79 (1964), p. 109-203 and 205-326. | MR | Zbl

[14] M. Kashiwara - « On the maximally overdetermined systems of differential equations », Publ. RIMS Kyoto University 10 (1975), p. 563-579. | MR | Zbl

[15] B. Malgrange - « Intégrale asymptotique et monodromie », Ann. Sci. École Norm. Sup. 7 (1974), p. 405-430, on pourra consulter l'Appendice de [1] pour des détails sur le théorème de positivité pour un germe de fonction holomorphe (réduite) arbitraire. | Numdam | Zbl

[16] M. Sébastiani - « Preuve d'une conjecture de Brieskorn », Manuscripta Math. 2 (1970), p. 301-30. | MR | Zbl

Cited by Sources: